Том 71
№ 11

All Issues

V'yun V. E.

Articles: 1
Article (Russian)

Application of a separating transformation to estimates of inner radii of open sets

Bakhtin A. K., V'yun V. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 10. - pp. 1313–1321

We obtain solutions of new extremal problems of the geometric theory of functions of a complex variable related to estimates for the inner radii of nonoverlapping domains. Some known results are generalized to the case of open sets.